# SDR FDEA202203030408

- Difficulty date: March 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24290
- Aircraft time: 77,445 hours, 29,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 402112
- Condition: Failed
- Location: N/A
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT ARMING SWITCH WIRE BROKEN.  DOES NOT ARM LIGHTS WHEN TOGGLE SWITCH CLOSED. FOUND THE SPRING OF THE SAFE GUARD SWITCH BROKEN.  OIL  03MAR22 14:35   MXP U  NO RESTRICTION  REF : EA F-3350-T0367281  EMERGENCY LIGHTS GUARD SWITCH S1 ON PANEL M43  REMOVED PER EA F-3350-T0367281.  ITEM XFED' TO OIL PER EA F-3350-T0367281.  EMERGENCY LIGHTS GUARD SWITCH S1 ON PANEL M43  REMOVED PER EA F-3350-T0367281.  ITEM XFED' TO OIL PER EA F-3350-T0367281.  TERMINATING ACTION ACCOMPLISHED FOR EA F-3350-T0367281 AT 77,447:08 HOUR(S),  29,087 CYCLE(S) EMERGENCY LIGHT SWITCH GUARD INSTALLED AND EMERGENCY LIGHT TEST SATIS, IAW AMM 33-51-08-4-0.
